×

zbMATH — the first resource for mathematics

On the set of optimal controls for Markov chains with rewards. (English) Zbl 0299.49009

MSC:
49K99 Optimality conditions
60G35 Signal detection and filtering (aspects of stochastic processes)
60J20 Applications of Markov chains and discrete-time Markov processes on general state spaces (social mobility, learning theory, industrial processes, etc.)
60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Blackwell D.: Discrete Dynamic Programming. Annals Mathem. Statistics 33 (1962), 2, 719-726. · Zbl 0133.12906 · doi:10.1214/aoms/1177704593
[2] Denardo E. V., Miller B. L.: An Optimality Condition for Discrete Dynamic Programming with No Discounting. Annals Mathem. Statistics 39 (1968), 4, 1220-1227. · Zbl 0167.18402 · doi:10.1214/aoms/1177698247
[3] Lippman S. A.: On the Set of Optimal Policies in Discrete Dynamic Programming. Journal Mathem. Analysis Applic. 24 (1968), 2, 440-445. · Zbl 0194.20602 · doi:10.1016/0022-247X(68)90042-5
[4] Lippman S. A.: Criterion Equivalence in Discrete Dynamic Programming. Operations Research 17 (1969), 5, 920-923. · Zbl 0184.23201 · doi:10.1287/opre.17.5.920
[5] Mandl P.: On the Variance in Controlled Markov Chains. Kybernetika 7 (1971), 1, 1-12. · Zbl 0215.25902 · eudml:27906
[6] Miller B. L., Veinott A. F.: Discrete Dynamic Programming with a Small Interest Rate. Annals Mathem. Statistics 40 (1969), 2, 366-370. · Zbl 0175.47302 · doi:10.1214/aoms/1177697700
[7] Sladk√Ĺ K.: Necessary and Sufficient Optimality Conditions for Average Reward of Controlled Markov Chains. Kybernetika 9 (1973), 2, 124-137. · Zbl 0254.60062 · eudml:28480
[8] Veinott A. F.: On Finding Optimal Policies in Discrete Dynamic Programming with No Discounting. Annals Mathem. Statistics 37 (1966), 5, 1284-1294. · Zbl 0149.16301 · doi:10.1214/aoms/1177699272
[9] Veinott A. F.: Discrete Dynamic Programming with Sensitive Discount Optimality Criteria. Annals Mathem. Statistics 40 (1969), 5, 1635-1660. · Zbl 0183.49102 · doi:10.1214/aoms/1177697379
[10] Hardy G. H.: Divergent Series. Oxford Univ. Press, Oxford 1949. · Zbl 0032.05801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.